ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Shankar, Priti and Gantait, Amitranjan and Yuvaraj, AR and Madhavan, Maya (2000) A new algorithm for linear regular tree pattern matching. In: Theoretical Computer Science, 242 (1-2). pp. 125-142.

This list was generated on Wed Sep 18 01:20:19 2019 IST.